# SDR AALA20030545

- Difficulty date: May 8, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11412
- Engine: Rroyce TAY62015
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 1
- Stage of operation: CR
- How discovered: 9
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING LEVEL FLT AT 31,000 FT, AIRSPEED 270 KNTS, ON SELECTING 250 KNTS, NR 1 ENG INDICATED HIGH VIB ON MFDU ACCOMPANIED BY AUDIBLE NOISE & VIBRATION FELT THROUGH A/C.  ATTEMPTED ICE CLEARING PROCEDURES WITH NO SUCCESS.  ADVANCING THROTTLE ABOVE 1.14 EPR CAUSED AN IMMEDIATE & SUSTAINED VIB WITH ASOCIATED IND ON MFDU.  N1 IND HIGH VIB ON BOTH VIB CHANNELS. N2 SLIGHTLY HIGHER THAN IND ON NR 2 ENG, ALL OTHER ENG IND APPEARED NORM.  NR 1 ENG LEFT AT IDLE FOR LAST 390 MINUTES OF FLT.  SINGLE ENG PROCEDURES FLOWN WITH NO ADVERSE RESULTS.  LANDED DFW WITHOUT INCIDENT.   ALL CHECKS GOOD, VIB .4 AT TAKEOFF, AS EPR ENGINEERING.  NO FURTHER MAINTENANCE REQUIRED. A/C RETURNED TO SERVICE.  SYS GRND CHECKED NORM.  (M)
